MAUDE Adverse Event Report: Conmed CONMED; accessories, arthroscopic

Conmed CONMED; accessories, arthroscopic
Catalog Number C7312
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
CONMED
Common Device Name
accessories, arthroscopic
Manufacturer (Section D)
Conmed
525 french rd
utica NY 13502
Manufacturer (Section G)
Consolidated Medical Equipment Company
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
525 french rd
utica, NY 13502
+1(865)388-1978
MDR Report Key50437592
Report Number3007305485-2026-00156
Device Sequence Number13158827
Product Code NBH
UDI-Device Identifier10845854018873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7312
Device Lot Number1527797
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexMale